# SDR DALA2023060604616

- Difficulty date: June 4, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 97,806 hours, 44,635 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 DEFECT ON VERTICAL STABILIZER EXTERNAL SKIN (RH SIDE) ADJACENT TO FSS 195.390 AND FRONT SPAR. CORRECTIVE ACTION: SUMMARY OF NRC 00692: AREA ON VERTICAL STABILIZER EXTERNAL SKIN (RH SIDE) ADJACENT TO FSS 195.390 AND FRONT SPAR WAS REPAIRED PER ER/A 608700-14 REV. ORIGINAL SECTION I: PERMANENT REPAIR. (2800503)
